# SDR ASAA2014111309804

- Difficulty date: November 13, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD PANEL LOWER SUPPORT ANGLE CORRODED BS 500I, RBL 26-LBL 26.  ACFT GROUNDED.  REMOVED CORROSION ON FWD CARGO BULKHEAD PANEL LOWER SUPPORT ANGLE ORIGINAL MATERIAL .071 IAW DWG 143A9486, MATERIAL LOSS .014 REMAINING .056 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, USE UT T82250 DUE DATE  10-23-2014.  R & R SUPPORT ANGLE IAW SRM 51-40-02.
